# SDR CA130604004

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 16,335 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LEAKAGE/SEEPING OBSERVED ON  CYLINDER NR 6 AT CYLINDER HEAD TO BARREL JOINT. - ENGINE PERFORMANCE/OPERATION OTHERWISW NORMAL. - CYLINDER ASSY REPLACED AS A PRECAUTION.
